Previous |  Up |  Next

Article

References:
[1] L. Fuchs: Abelian groups. Budapest, 1958. MR 0106942 | Zbl 0091.02704
[2] L. Bican: Some properties of completely decomposable torsion free abelian groups. (to appear in Czech. Math. J.). MR 0246957 | Zbl 0186.32702
[3] John S. P. Wang: On completely decomposable groups. Proc. Am. Math. Soc. 15 (64), 184-186. MR 0159878
[4] E. C. Ляпин: О разложении абелевых групп в прямые суммы рациональных групп. Мат. сб. 8 (50), 1940, 205-237. MR 0005727 | Zbl 0158.02905
[5] В. С. Журавский: О расщеплении некоторых смешанных абелевых групп. Мат. сб. 48 (90), 1959, 499-508. MR 0120274 | Zbl 1047.90504
[6] В. С. Журавский: Обобщение некоторых критериев расщепления смешанных абелевых групп. Мат. сб. 51 (93), 1960, 377-382. MR 0120275 | Zbl 1004.90500
Partner of
EuDML logo